Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

Localization for derived categories of $ (\mathfrak{g},K)$-modules


Authors: Joseph Bernstein and Valery Lunts
Journal: J. Amer. Math. Soc. 8 (1995), 819-856
MSC: Primary 17B10; Secondary 16S32, 17B35
MathSciNet review: 1317229
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 17B10, 16S32, 17B35

Retrieve articles in all journals with MSC: 17B10, 16S32, 17B35


Additional Information

DOI: http://dx.doi.org/10.1090/S0894-0347-1995-1317229-7
PII: S 0894-0347(1995)1317229-7
Article copyright: © Copyright 1995 American Mathematical Society